# SDR IPXA10558357

- Difficulty date: January 22, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 186,611 hours, 2,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 145N801710
- Condition: Corroded
- Location: Bs 1045-1055
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON UPPER FLANGE OF LONGITUDINAL BEAM B/S 1045 TO B/S 1055, LBL 46, WL 208.  REMOVED AND REPLACED LONGITUDINAL BEAM CAP B/S 1040 - B/S 1080 LBL 45 IAW SRM 51-40-2, SRM 51-40-5, SRM 51-40-8, AND DWG 144N8017 SHT 5.
